Get your Health question answered in 3 easy steps

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Burning sensation after masturbation

my age is 29 yrs. symptoms: Fungal infection, rashes in underwaist areas, and this has been very common to me. on penis, testicals and on tail bone. main problem is after masturbating whenever i pass urine there is burning sensation. earlier it used to occur when i was masturbating after 10-12 days, but for the last 3 months it has started occuring everytime. yes it occur on the same areas but fot the last 4 months there is itching on my tail bone and there is some swelling too. i dont have fever, but i have azoospermia. yes for 15 days i have taken allegra and nizral tablets with some dusting powder on the affected areas. i have had sex with one girl about 1.5 yrs back, but this burning sensation starts about 3-4 months back, i got my urine checkup done but every thing is normal in that. Please suggest why this burning sensation happens after masturbation while passing urine
Wed, 23 Feb 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
General & Family Physician 's  Response
Hi. here are some common causes of burning micturition: Urinary tract infection
Pyelonephritis
Honeymoon cystitis
Glomerulonephritis
Perinephric abscess
Prostatitis
Urethritis
Renal calculi infection
Consult an urologist for proper evaluation
I find this answer helpful
  User's Response
Consult to any urologist in person for treatment of burning sensation during passing urine.
  Anonymous's Response

Why don't you try not masturbating?

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

After I masterbate I get a burning inside of my penise it feels like I have to pee then I do and it feels ok for a second then starts burning again this last for about 30 minutes. I am 19 and a male I know I don t have any std s or a uti . This doesn t happen all the time but about 70 percent of the time what can I do to stop this

doctor1 MD

Hey, I have recently gotten checked for an sti. My results came back and I have clymida. Im prescribed with 4 tablets of co-azithromycin monohydrate, 10 tablets of doxycycline. My problem is that everytime I per or masterbate, it burns. Is this normal? Someone help

doctor1 MD

I am male 24, i feel excessive burning after masturbation which cools down after some time but i have to drink lot of water.One more problem is pain in my lower stomach which only goes away by its own. i masturbate 3-4 times a week. I am having GERD from 6 years or may be more, i don t know what is happening with me please guide me ,is it because of excessive masturbation or cuz of GERD?

Recent questions on Cystitis

doctor1 MD

Hi Doctor.
My dad is 65 yrs and one day suddenly he was not able to pass urine. the doctors adviced ultrasound and blood tests. the ultrasound revealed grade 3 prostatomegaly cystitis and the PSA value showed 10.5. the doctors have put him on mediactions for a week and said will take another blood test after a week. could you please advise me on the same. they said surgery is not an immediate resort. Thank you

doctor1 MD

I think I may have a bladder infection but the only pain I'm feeling is in my urethra. It is constant pain, it is the worst in the morning and during and after I urinate. I do not seem to have any of the other symptoms I have read about, No stomach or back pain, No fever. My urine is cloudy but no traces of blood. I am wondering if there is anything else, other than a bladder infection that has similar symptoms. This started after having sex, first it hurt during sex, then during urination and now it's constant, all within the last week, and has gotten severely worse to the point where I am in tears multiple times a day.

doctor1 MD

Hi

About 5 weeks ago I developed cystitis which I tried to get rid of myself by drinking plenty of fluids and cranberry juice. I couldn't get rid of it and was presribed trimethroprim for 3 days, this did nothing so I went to GP again on 4 day as I was vomiting and was unable to keep anything down by then. The GP prescribed Ciprofloxacin and painkillers but I couldn't keep these down either. By the following day my skin was a yellow colour and I was taken into hospital for 5 days and given Augumentum through a drip and the infection was the E-coli bacteria. I went home with 2 more days of antibiotics to take orally. I was still experiencing pain in the flank about 4 days after taking my last antibiotic so I called the Dr and blood test confirmed I still had the infection. I was given Augmentum for 7 days but 5 days after taking the last one I was still feeling bad. I was given Nitrofurdantoin on Friday to take 4 times a day but the pain seems to be getting worse. I am also anaemic and have been taking ferrous fulmurate since January. If I go back to the GP should I be asking to see a specialist?

doctor1 MD

I am a 46 year old woman with no medical problems other than one or two UTI's every few years. I am 5'8" and weigh 160 pounds. I have been to my doctor and she diagnosed me with possible interstitial cystitis. I was referred to a urologist and set up with an appointment that is two weeks away. I wasn't given anything for a pain or the sympotoms, but I was given an antibiotic. I started that yesterday. I have adjusted my diet and have even taken an over-the-counter meds for the pain. Is there something else that I can do now? Should I continue to suffer? Is there some immediate help that I can get at the ER?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

I have diabetes cholesterol and digestive problems my ovaries are bulky and I get it irregular periods . I am unmarried. the main health issue is like my urine is passing very slowly and urologist doctor has advised me for cystscopy as I have...

doctor1 MD

Hi,i have a urine problem i have had it for over 12 months i have been getting burning after i urinate its a clear discharge and it smells of ammonia when its bad i keep feeling like i need to keep going back to the wc every 2 mins.